# SDR ZZDA2011614

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY ESCAPE PATH LIGHT ON SEAT 2D IS INOP (REFER TO F/A CBR).  RELAMPED FORWARD EPL LIGHT AT 2D OP CHECK GOOD IAW AMM 33-51.
